Cutaneous complications of drug therapy in hematologic malignancies. Part II: Skin and annexial changes. Clinical observations

M. Papi, B. Didona, L. Giubilei, R. Cavalieri, R. Stasi, M. Tribalto, G. Papa, S. Gatti, G. Nini, M. Masi, M. Cecconi

Research output: Contribution to journalArticle

Abstract

Dermatologists are increasingly involved in the management of patients with hematological malignancies and need to be aware of the widely divergent cutaneous reactions which may occur with the use of anticancer medications. Some reactions precede and herald systemic toxicity; early recognition and prompt discontinuation of the drug may prevent life-threatening complications. Still other reactions which are unique to specific drugs may offer insight into the mechanism of action of drugs on the skin.

Original languageEnglish
Pages (from-to)441-455
Number of pages15
JournalChronica Dermatologica
Volume4
Issue number3
Publication statusPublished - 1994

Fingerprint

Hematologic Neoplasms
Drug Therapy
Skin
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

Papi, M., Didona, B., Giubilei, L., Cavalieri, R., Stasi, R., Tribalto, M., ... Cecconi, M. (1994). Cutaneous complications of drug therapy in hematologic malignancies. Part II: Skin and annexial changes. Clinical observations. Chronica Dermatologica, 4(3), 441-455.

Cutaneous complications of drug therapy in hematologic malignancies. Part II : Skin and annexial changes. Clinical observations. / Papi, M.; Didona, B.; Giubilei, L.; Cavalieri, R.; Stasi, R.; Tribalto, M.; Papa, G.; Gatti, S.; Nini, G.; Masi, M.; Cecconi, M.

In: Chronica Dermatologica, Vol. 4, No. 3, 1994, p. 441-455.

Research output: Contribution to journalArticle

Papi, M, Didona, B, Giubilei, L, Cavalieri, R, Stasi, R, Tribalto, M, Papa, G, Gatti, S, Nini, G, Masi, M & Cecconi, M 1994, 'Cutaneous complications of drug therapy in hematologic malignancies. Part II: Skin and annexial changes. Clinical observations', Chronica Dermatologica, vol. 4, no. 3, pp. 441-455.
Papi, M. ; Didona, B. ; Giubilei, L. ; Cavalieri, R. ; Stasi, R. ; Tribalto, M. ; Papa, G. ; Gatti, S. ; Nini, G. ; Masi, M. ; Cecconi, M. / Cutaneous complications of drug therapy in hematologic malignancies. Part II : Skin and annexial changes. Clinical observations. In: Chronica Dermatologica. 1994 ; Vol. 4, No. 3. pp. 441-455.
@article{c32902ac4c754d27ae402d1003e564a1,
title = "Cutaneous complications of drug therapy in hematologic malignancies. Part II: Skin and annexial changes. Clinical observations",
abstract = "Dermatologists are increasingly involved in the management of patients with hematological malignancies and need to be aware of the widely divergent cutaneous reactions which may occur with the use of anticancer medications. Some reactions precede and herald systemic toxicity; early recognition and prompt discontinuation of the drug may prevent life-threatening complications. Still other reactions which are unique to specific drugs may offer insight into the mechanism of action of drugs on the skin.",
author = "M. Papi and B. Didona and L. Giubilei and R. Cavalieri and R. Stasi and M. Tribalto and G. Papa and S. Gatti and G. Nini and M. Masi and M. Cecconi",
year = "1994",
language = "English",
volume = "4",
pages = "441--455",
journal = "Chronica Dermatologica",
issn = "0011-1759",
publisher = "Istituto Dermopatico dell'Immacolata",
number = "3",

}

TY - JOUR

T1 - Cutaneous complications of drug therapy in hematologic malignancies. Part II

T2 - Skin and annexial changes. Clinical observations

AU - Papi, M.

AU - Didona, B.

AU - Giubilei, L.

AU - Cavalieri, R.

AU - Stasi, R.

AU - Tribalto, M.

AU - Papa, G.

AU - Gatti, S.

AU - Nini, G.

AU - Masi, M.

AU - Cecconi, M.

PY - 1994

Y1 - 1994

N2 - Dermatologists are increasingly involved in the management of patients with hematological malignancies and need to be aware of the widely divergent cutaneous reactions which may occur with the use of anticancer medications. Some reactions precede and herald systemic toxicity; early recognition and prompt discontinuation of the drug may prevent life-threatening complications. Still other reactions which are unique to specific drugs may offer insight into the mechanism of action of drugs on the skin.

AB - Dermatologists are increasingly involved in the management of patients with hematological malignancies and need to be aware of the widely divergent cutaneous reactions which may occur with the use of anticancer medications. Some reactions precede and herald systemic toxicity; early recognition and prompt discontinuation of the drug may prevent life-threatening complications. Still other reactions which are unique to specific drugs may offer insight into the mechanism of action of drugs on the skin.

UR - http://www.scopus.com/inward/record.url?scp=0028639546&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028639546&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0028639546

VL - 4

SP - 441

EP - 455

JO - Chronica Dermatologica

JF - Chronica Dermatologica

SN - 0011-1759

IS - 3

ER -